Alert archive / California / High Wind Warnings in 2006
High Wind Warning 6, NWS Reno, NV
NWS Reno, NV issued this high wind warning at Nov 11, 2006, 4:55 AM PST for Mono County, California. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2006, 4:55 AM PST (12:55 UTC)
- Expired
- Nov 11, 2006, 11:00 AM PST
- In force
- 6 hr
- Issued by
- NWS Reno, NV
County Mono County, CA
The radar
The San Joaquin Valley radar (KHNX), 192 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 0.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3023 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KREV 111255 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 455 AM PST SAT NOV 11 2006 CAZ073-111900- /O.UPG.KREV.WI.Y.0025.000000T0000Z-061111T1900Z/ /O.NEW.KREV.HW.W.0006.061111T1255Z-061111T1900Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES 455 AM PST SAT NOV 11 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 11 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 AM PST THIS MORNING. THE WIND ADVISORY IS NO LONGER IN EFFECT. AN APPROACHING COLD FRONT WILL BRING STRONG SOUTHWEST WINDS AROUND 30 TO 40 MPH WITH GUSTS TO 70 MPH IN WIND PRONE AREAS ALONG THE HIGHWAY 395 CORRIDOR. THE STRONGEST WINDS ARE EXPECTED NEAR WALKER AND BRIDGEPORT DURING THE MORNING HOURS SATURDAY. WINDS ARE EXPECTED TO DIMINISH LATE THIS MORNING AS THE FRONT MOVES THROUGH. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND VERY DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. $$ NVZ001-111900- /O.EXB.KREV.WI.Y.0025.000000T0000Z-061111T1900Z/ MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY... MINA...SCHURZ 455 AM PST SAT NOV 11 2006 ...WIND ADVISORY IN EFFECT UNTIL 11 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 11 AM PST THIS MORNING. AN APPROACHING COLD FRONT WILL BRING STRONG SOUTHWEST WINDS AROUND 20 TO 30 MPH WITH GUSTS TO 50 MPH IN WIND PRONE AREAS ALONG HIGHWAY 95. THE STRONGEST WINDS CAN BE EXPECTED FROM HAWTHORNE TO SCHURZ. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ071-111400- /O.CON.KREV.WI.Y.0025.000000T0000Z-061111T1400Z/ LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES- INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD... SIERRAVILLE 455 AM PST SAT NOV 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING. AN APPROACHING COLD FRONT WILL BRING STRONG SOUTHWEST WINDS AROUND 20 TO 30 MPH WITH GUSTS TO 50 MPH IN WIND PRONE AREAS ALONG THE HIGHWAY 395 CORRIDOR. THE STRONGEST WINDS CAN BE EXPECTED FROM JANESVILLE SOUTH AND EAST TO DOYLE AND IN THE SIERRA VALLEY. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ072-NVZ002-003-111600- /O.CON.KREV.WI.Y.0025.000000T0000Z-061111T1600Z/ GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY... TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE...SPARKS... VERDI...GARDNERVILLE 455 AM PST SAT NOV 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. AN APPROACHING COLD FRONT WILL BRING STRONG SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 55 MPH ACROSS THE TAHOE BASIN INTO MARKLEEVILLE. ACROSS THE RIDGES AND HIGHEST PASSES...WIND GUSTS TO 100 MPH ARE EXPECTED. WINDS WILL DIMINISH BY MID MORNING AS LIGHT SNOW BEGINS TO FALL. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HTTP://WEATHER.GOV/RENO
4 follow-up statements
000 WWUS75 KREV 111358 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 558 AM PST SAT NOV 11 2006 CAZ071-111500- /O.EXP.KREV.WI.Y.0025.000000T0000Z-061111T1400Z/ LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES- INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD... SIERRAVILLE 558 AM PST SAT NOV 11 2006 ...WIND ADVISORY WILL EXPIRE AT 6 AM PST EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 6 AM PST THIS MORNING. WINDS ACROSS THE AREA HAVE DIMINISHED TO 10 TO 15 MPH WITH GUSTS TO 30 MPH THIS MORNING AND WILL REMAIN THERE THROUGH $$ CAZ073-111630- /O.CON.KREV.HW.W.0006.000000T0000Z-061111T1900Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES 558 AM PST SAT NOV 11 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING. AN APPROACHING COLD FRONT WILL BRING STRONG SOUTHWEST WINDS AROUND 30 TO 40 MPH WITH GUSTS TO 70 MPH IN WIND PRONE AREAS ALONG THE HIGHWAY 395 CORRIDOR. THE STRONGEST WINDS ARE EXPECTED NEAR WALKER AND BRIDGEPORT DURING THE MORNING HOURS SATURDAY. WINDS ARE EXPECTED TO DIMINISH LATE THIS MORNING AS THE FRONT MOVES THROUGH. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND VERY DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. $$ NVZ001-111630- /O.CON.KREV.WI.Y.0025.000000T0000Z-061111T1900Z/ MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY... MINA...SCHURZ 558 AM PST SAT NOV 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING. AN APPROACHING COLD FRONT WILL BRING STRONG SOUTHWEST WINDS AROUND 20 TO 30 MPH WITH GUSTS TO 50 MPH IN WIND PRONE AREAS ALONG HIGHWAY 95. THE STRONGEST WINDS CAN BE EXPECTED FROM HAWTHORNE TO SCHURZ. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ072-NVZ002-003-111600- /O.CON.KREV.WI.Y.0025.000000T0000Z-061111T1600Z/ GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY... TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE...SPARKS... VERDI...GARDNERVILLE 558 AM PST SAT NOV 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. AN APPROACHING COLD FRONT WILL BRING STRONG SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 55 MPH ACROSS THE TAHOE BASIN INTO MARKLEEVILLE. ACROSS THE RIDGES AND HIGHEST PASSES...WIND GUSTS TO 100 MPH ARE EXPECTED. WINDS WILL DIMINISH BY MID MORNING AS LIGHT SNOW BEGINS TO FALL. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HTTP://WEATHER.GOV/RENO
000 WWUS75 KREV 111542 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 742 AM PST SAT NOV 11 2006 CAZ072-NVZ002-003-111645- /O.EXP.KREV.WI.Y.0025.000000T0000Z-061111T1600Z/ GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY... TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE...SPARKS... VERDI...GARDNERVILLE 742 AM PST SAT NOV 11 2006 ...WIND ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. WINDS HAVE DECREASED BELOW ADVISORY LEVELS...HOWEVER GUSTS TO 35 MPH ARE POSSIBLE THROUGH THE MORNING. $$ CAZ073-111900- /O.CON.KREV.HW.W.0006.000000T0000Z-061111T1900Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES 742 AM PST SAT NOV 11 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING. AN APPROACHING COLD FRONT WILL BRING STRONG SOUTHWEST WINDS AROUND 30 TO 40 MPH WITH GUSTS TO 70 MPH IN WIND PRONE AREAS ALONG THE HIGHWAY 395 CORRIDOR. THE STRONGEST WINDS ARE EXPECTED NEAR WALKER AND BRIDGEPORT DURING THE MORNING HOURS SATURDAY. WINDS ARE EXPECTED TO DIMINISH BY NOON AS THE FRONT MOVES THROUGH. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND VERY DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. $$ NVZ001-111900- /O.CON.KREV.WI.Y.0025.000000T0000Z-061111T1900Z/ MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY... MINA...SCHURZ 742 AM PST SAT NOV 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING. AN APPROACHING COLD FRONT WILL BRING STRONG SOUTHWEST WINDS AROUND 20 TO 30 MPH WITH GUSTS TO 50 MPH IN WIND PRONE AREAS ALONG HIGHWAY 95. THE STRONGEST WINDS CAN BE EXPECTED FROM HAWTHORNE TO SCHURZ. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HTTP://WEATHER.GOV/RENO
000 WWUS75 KREV 111848 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 1048 AM PST SAT NOV 11 2006 CAZ073-112000- /O.EXP.KREV.HW.W.0006.000000T0000Z-061111T1900Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES 1048 AM PST SAT NOV 11 2006 ...HIGH WIND WARNING WILL EXPIRE AT 11 AM PST THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 11 AM PST THIS MORNING. WINDS HAVE DECREASED THIS MORNING AND WINDS SPEEDS ARE EXPECTED TO REMAIN BELOW WARNING CRITERIA. GUSTS TO 40 MPH REMAIN POSSIBLE TODAY...WITH STRONGER GUSTS ON RIDGES AND IN WIND PRONE AREAS. $$ NVZ001-112000- /O.EXP.KREV.WI.Y.0025.000000T0000Z-061111T1900Z/ MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY... MINA...SCHURZ 1048 AM PST SAT NOV 11 2006 ...WIND ADVISORY WILL EXPIRE AT 11 AM PST THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 11 AM PST THIS MORNING. WINDS HAVE DECREASED BELOW ADVISORY CRITERIA...HOWEVER GUSTS TO 35 MPH ARE POSSIBLE THROUGH THE DAY. $$ HTTP://WEATHER.GOV/RENO
000 WWUS75 KREV 111854 NPWREV URGENT - WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE RENO NV 1053 AM PST SAT NOV 11 2006 CAZ073-112000- /O.EXP.KREV.HW.W.0006.000000T0000Z-061111T1900Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES 1053 AM PST SAT NOV 11 2006 ...HIGH WIND WARNING WILL EXPIRE AT 11 AM PST THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 11 AM PST THIS MORNING. WINDS HAVE DECREASED THIS MORNING AND WINDS SPEEDS ARE EXPECTED TO REMAIN BELOW WARNING CRITERIA. GUSTS TO 40 MPH REMAIN POSSIBLE TODAY...WITH STRONGER GUSTS ON RIDGES AND IN WIND PRONE AREAS. $$ NVZ001-112000- /O.EXP.KREV.WI.Y.0025.000000T0000Z-061111T1900Z/ MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY... MINA...SCHURZ 1053 AM PST SAT NOV 11 2006 ...WIND ADVISORY WILL EXPIRE AT 11 AM PST THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 11 AM PST THIS MORNING. WINDS HAVE DECREASED BELOW ADVISORY CRITERIA...HOWEVER GUSTS TO 35 MPH ARE POSSIBLE THROUGH THE DAY. $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this high wind warning went out at Nov 11, 3:43 AM PST, 1 hour 12 minutes earlier.
Area forecast discussion, Nov 11, 3:43 AM PST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
343 AM PST SAT NOV 11 2006
.SHORT TERM...
BAROCLINIC ZONE IS NOW MOVING ACROSS THE NRN CALIFORNIA COAST.
AHEAD OF THE UPPER TROUGH AND SFC FRONT WINDS HAVE BEEN STRONG.
THIS MORNING WINDS HAVE BEEN GUSTING TO OVER 90 MPH ACROSS THE
SIERRA AND CARSON CRESTS. WINDS HAVE BEEN GUSTING TO 40 MPH OVER
THE CARSON FOOTHILLS. WIND ADVISORY WILL REMAIN IN EFFECT FOR NWRN
NEVADA AND NERN CALIFORNIA UNTIL 6 AM...AND UNTIL 9 AM FOR MONO
COUNTY. WINDS WILL START TO LIGHTEN UP AS PRECIP MOVES INTO THE
AREA THIS MORNING.
PRECIPITATION HAS REMAINED WEST OF THE SIERRA THIS MORNING. HOWEVER
LOW CLOUDS ARE STARTING TO SPILL INTO LASSEN COUNTY. IN THE
RELATIVELY WARM SOUTHERLY FLOW AHEAD OF THE SYSTEM SNOW LEVELS ARE
CLOSE TO 8500 FEET. THE TEMPERATURE ON SLIDE MTN HAS BEEN IN THE
UPPER 20S THE LAST FEW HOURS. HOWEVER THERE IS VERY COLD AIR BEHIND
THE SYSTEM. SCT CUMULUS CAN BE SEEN IN THE VERY COLD AIR MASS OVER
THE ERN PACIFIC OFF THE PACIFIC NW COAST. SNOW LEVELS WILL DROP
QUICKLY THIS MORNING AS THE COLD FRONT MOVES THROUGH. PRECIPITABLE
WATER VALUES OF BTWN 0.50 AND 0.75 INCH ARE PROGGED BY THE WSETA TO
MOVE INTO THE REGION THIS MORNING. SOIL TEMPERATURES ARE STILL
FAIRLY WARM SO IT WILL TAKE AWHILE FOR SNOW TO START TO ACCUMULATE
BUT 3 TO 6 INCHES OF SNOW ABOVE 7000 FEET IN THE TAHOE BASIN AND
MONO COUNTY STILL LOOKS ON TRACK. WITH THE LOW DEW POINTS AROUND
LAKE TAHOE TEMPERATURES SHOULD DROP QUICKLY TODAY SO 2 TO 4 INCHES
AT LAKE LEVEL BY THIS EVENING ALSO LOOKS GOOD. RADAR IMAGERY SHOWS
MOST PRECIP MOVING SOUTH THROUGH CALIFORNIA AND NOT SPILLING OVER
THE SIERRA. WILL STILL KEEP A CHANCE OF SHOWERS FOR WRN NEVADA
TODAY BUT WILL TAKE OUT LIKELY WORDING.
WEAK RIDGING ON SUNDAY WILL GIVE US MOSTLY CLOUDY SKIES AND DRY
CONDITIONS. THIS WILL BE A SHORT RESPITE AS A SECOND STRONGER SYSTEM
MOVES INTO THE PACIFIC NW SUNDAY NIGHT INTO MONDAY. A 180-KT JET MAX
IS PROGGED TO MOVE INTO OREGON ON MONDAY WITH THE JET NOSING INTO
NRN NEVADA. THE GFS PROGS WINDS AT 700 MB TO BE AROUND 70 KTS OVER
OUR NRN ZONES AROUND 12Z MONDAY. DAY SHIFT CAN CONTINUE TO MONITOR
SITUATION AND DECIDE ON ANY HIGH WIND PRODUCTS NEEDED. OHARA
.LONG TERM...TUESDAY THROUGH FRIDAY...
.LONG TERM...TUESDAY THROUGH FRIDAY...
MODELS REMAIN IN GOOD AGREEMENT WITH DEPARTING SYSTEM ON TUESDAY
WITH SHORT WAVE RIDGING ON WED. AS PREV SHIFT ALLUDED TO...BEST
CHANCE FOR A DRY PERIOD EVERYWHERE IS WED...AND WITH CONSISTENCY
WILL REMOVE ALL MENTION OF WEATHER FOR TUES NIGHT/WED. NEXT SYSTEMS
IN ZONAL FLOW FOR THURS AND FRI...BUT MAIN IMPACTS WILL BE FELT IN
PACNW. WITH WEAKENING FRONTS PUSHING MAINLY INTO THE NORTHERN AREAS
WILL KEEP THE MENTION OF SHOWERS THERE THURS AND FRI BUT DRY
ELSEWHERE. TEMPS WILL BE SEASONABLY COOL ON TUESDAY BEHIND COLD
FRONT...BUT WILL WARM NICELY WED THROUGH FRI. GREATEST WARMING WILL
BE FELT IN THE SIERRA AND HIGHER ELVEATIONS...AS INVERSIONS WILL
KEEP WRN NV VALLEYS FROM GETTING TOO WARM. HOWEVER...IF WINDS DO MIX
TO THE SURFACE WED AND THU...MY TEMPS ARE A GOOD 10-15 DEGREES TOO
COOL AS RENO COULD EASILY HIT 70. RIGHT NOW...IT LOOKS LIKE A 30 PCT
CHANCE OF THAT HAPPENING. WILL CONTINUE TO MONITOR. WALLMANN
&&
.AVIATION...
VFR CONDITIONS THROUGH 12Z BUT WILL CONTINUE WITH WINDS FROM 180 TO
220 ACROSS THE AREA. SPEEDS WILL AVERAGE AROUND 25G40KT. AS SFC
FRONT GETS CLOSER...PRECIP CHANCES WILL INCREASE PEAKING BY 18Z WITH
MVFR CONDITIONS IN THE SIERRA. IN WRN NV...ONLY LIGHT AMOUNTS OF
SPILLOVER EXPECTED BUT STILL VFR CONDITIONS WITH CIGS NO LOWER THAN
040. CONDITIONS WILL IMPROVE AFT 18Z...WITH MUCH LIGHTER WINDS AND
ONLY SCT -SHSN. WALLMANN
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...WIND ADVISORY NVZ002-003 UNTIL 8 AM SATURDAY.
CA...WIND ADVISORY CAZ071 UNTIL 6 AM SATURDAY.
WIND ADVISORY CAZ072 UNTIL 8 AM SATURDAY.
WIND ADVISORY CAZ073 UNTIL 11 AM SATURDAY.
&&
HTTP://WEATHER.GOV/RENOIn the hours before
Local storm report, Nov 11, 3:28 AM PST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
328 AM PST SAT NOV 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM NON-TSTM WND GST 9 SW RENO 39.45N 119.94W
11/11/2006 M67.00 MPH WASHOE NV OTHER FEDERAL
AT GALENA RAWS. EL. 5610
0200 AM NON-TSTM WND GST 2 S WASHOE CITY 39.29N 119.81W
11/11/2006 M70.00 MPH WASHOE NV MESONET
NDOT WASHOE VALLEY STATION
0310 AM NON-TSTM WND GST RENO 39.54N 119.82W
11/11/2006 M60.00 MPH WASHOE NV CO-OP OBSERVER
AT NWS OFFICE
&&
JWALLMANLocal storm report, Nov 11, 4:27 AM PST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
427 AM PST SAT NOV 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM NON-TSTM WND GST 10 NW SOUTH LAKE TAHOE 39.04N 120.11W
11/11/2006 M58.00 MPH EL DORADO CA OTHER FEDERAL
AT DL BLISS RAWS. EL. 6942
0300 AM NON-TSTM WND GST 2 W DAYTON 39.24N 119.62W
11/11/2006 M58.00 MPH LYON NV DEPT OF HIGHWAYS
MOUNDHOUSE NDOT STATION
0343 AM NON-TSTM WND GST SOUTH LAKE TAHOE 38.94N 119.98W
11/11/2006 M60.00 MPH EL DORADO CA OFFICIAL NWS OBS
AT AIRPORT
0354 AM NON-TSTM WND GST RENO 39.54N 119.82W
11/11/2006 M63.00 MPH WASHOE NV OFFICIAL NWS OBS
AT AIRPORT
0400 AM NON-TSTM WND GST 9 SW RENO 39.45N 119.94W
11/11/2006 M81.00 MPH WASHOE NV OTHER FEDERAL
GALENA RAWS
&&
JWALLMANThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 4:35 PM PST | Wind Advisory | REV | Alpine, El Dorado, Lassen, Mono, Nevada, Placer and 2 more | 18 hr |
| Nov 11, 2:28 PM PST | High Wind Watch | REV | Alpine, El Dorado, Lassen, Modoc, Nevada, Placer and 2 more | 29 hr |
Nearby
High Wind Warnings in California, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.